MAUDE Adverse Event Report: COOK INC CXI SUPPORT CATHETER; KRA CATHETER, CONTINUOUS FLUSH

COOK INC CXI SUPPORT CATHETER; KRA CATHETER, CONTINUOUS FLUSH
Catalog Number CXI-2.6-18-90-P-NS-ANG
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/21/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol_(b)(4), compliant/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that during endovascular treatment of a peripheral lesion, the wire guide perforated the catheter.A bidirectional approach was selected; the device was inserted from the left femoral artery and another manufacturer's wire guide was inserted in a retrograde fashion, to perform pull-through technique due to sever calcification in the lesion.After the pull-through, the cxi was advanced and passed through the lesion to change the wire guide.However, the wire guide was caught at a certain point inside the catheter during an attempt at changing the wire guide, and the physician noticed that the wire guide protruded from the catheter during manipulation.A kink and a hole in the catheter were confirmed after removal of the device though; the procedure was continued and completed with no problem.There have been no adverse effects to the patient reported.

Brand Name
CXI SUPPORT CATHETER
Common Device Name
KRA CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6992698
Report Number1820334-2017-03834
Device Sequence Number1183924
Product Code KRA
UDI-Device Identifier00827002500020
UDI-Public(01)00827002500020(17)161101(10)4621862
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCXI-2.6-18-90-P-NS-ANG
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2017
Initial Report FDA Received Date11/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1